MAUDE Adverse Event Report: JOHNSON AND JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON AND JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AR40M
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/04/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.If implanted, give date: not applicable, as lens was removed/replaced during the same procedure.If explanted, give date: not applicable, as lens was removed/replaced during the same procedure.All pertinent information available to (b)(6) has been submitted.
 
Event or Problem Description
It was reported that the haptic was distorted.Patient contact was indicated.The customer then used the back-up lens.There was no report of incision enlargement, vitrectomy or sutures.It was stated that the patient is doing fine.No other information was provided.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation: yes, returned to manufacturer on 11/21/2018, device returned to manufacturer: yes.Device evaluation: sample was received and revealed that the lens was observed with viscoelastic residues and marks in the optic zone.One of haptic was observed positioned and bent, the other was observed distorted.Due the condition of the distorted haptic the condition could be caused by the handpiece pushrod.The complaint haptic damaged was verified in the return sample however it could be related to the handling process.No product quality deficiency was identified.Manufacturing record review: manufacturing record review of the production order and related document revealed that the product was manufactured and released according to specifications.A search in complaint history was performed which revealed that no similar complaint has been received for this production order number.Labeling review: the labeling review was completed and revealed that the directions for use (dfu) provide the customer with proper usage instructions and guidelines.No labeling changes are required.Conclusion: as a result of the investigation the complaint report was verified but could be related to the handling process.There is no indication of a product quality deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa-010215.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON AND JOHNSON SURGICAL VISION, INC.
1700 east st. andrew place
santa ana CA 92705
MDR Report Key8049540
Report Number2648035-2018-01445
Device Sequence Number13824091
Product Code HQL
UDI-Device Identifier05050474501812
UDI-Public(01)05050474501812(17)230607
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/04/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2023
Device Model NumberAR40M
Device Catalogue NumberAR40MN0010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2018
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 10/12/2018
Supplement Date Received by Manufacturer12/12/2018
10/25/2020
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date01/08/2019
11/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1MTEC30 CARTRIDGE, LOT# CD09006; 1MTEC30 CARTRIDGE, LOT# CD09006
Date Report Sent to FDA01/01/2005